Delay-dependent robust H-infinity control for uncertain systems with time-varying delay

Peng, Chen & Tian, Yu-Chu (2009) Delay-dependent robust H-infinity control for uncertain systems with time-varying delay. Information Sciences, 179(18), pp. 3187-3197.

View at publisher


This paper proposes a new approach for delay-dependent robust H-infinity stability analysis and control synthesis of uncertain systems with time-varying delay. The key features of the approach include the introduction of a new Lyapunov–Krasovskii functional, the construction of an augmented matrix with uncorrelated terms, and the employment of a tighter bounding technique. As a result, significant performance improvement is achieved in system analysis and synthesis without using either free weighting matrices or model transformation. Examples are given to demonstrate the effectiveness of the proposed approach.

Impact and interest:

50 citations in Scopus
37 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

622 since deposited on 14 Jul 2009
15 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 26311
Item Type: Journal Article
Refereed: Yes
Keywords: Robust H-Infinity control, Time-delay systems, Uncertain systems, Bounded real lemma, Delay-dependent stability
DOI: 10.1016/j.ins.2009.05.003
ISSN: 0020-0255
Subjects: Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > ELECTRICAL AND ELECTRONIC ENGINEERING (090600) > Control Systems Robotics and Automation (090602)
Australian and New Zealand Standard Research Classification > INFORMATION AND COMPUTING SCIENCES (080000) > COMPUTATION THEORY AND MATHEMATICS (080200) > Numerical Computation (080205)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Calculus of Variations Systems Theory and Control Theory (010203)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2009 Elsevier
Deposited On: 14 Jul 2009 03:15
Last Modified: 29 Feb 2012 14:13

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page